# SDR 96ZZZX1390

- Difficulty date: February 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Helicopter Accessory Service Inc, repair station XJ2R294L
- Aircraft: N700EA
- Make and model: Bell 206L
- Aircraft serial: 51497
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: 206076062003
- Condition: Water Contam
- Location: Cyclic
- Part time: 1,299 hours
- Stage of operation: NR
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

CYCLIC STICK WOULD PULL HARD FORWARD WHEN COLD.  CUSTOMER REMOVED SERVO AND SENT IN FOR REPAIR.  RECEIVED UNIT AND BOOT WAS TORN AROUND INPUT VALVE.  FUNCTIONAL TEST UNIT FOUND, NO PROBLEM.  PUT UNIT IN FREEZER AND INPUT WOULD BECOME LOCKED UP.  DISASSEMBLED UNIT AND FOUND WATER BEHIND INPUT VALVE.  TORN BOOT ALLOWED WATER TO ENTER INPUT VALVE.
